# SDR SWIA202162508

- Difficulty date: October 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS235 BULKHEAD MID SECTION HAS CORROSION AROUND FASTENERS AT TWO LOCATIONS. MARKED IN RED.    (C-CHECK RO 11/10/2021)   REMOVED CORROSION. REF CRJ 700 SRM 51-21-06-001-001-A01. PART OUT OF LIMITS. COMPLIED  WITH ALL STEPS OF FINAL REO 670-53-11-1741 REV--, DATED 2021-11-05.  COMPLIED WITH TASK CARD 51-900-1002-SKY
